# SDR CA110707015

- Difficulty date: July 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 26,506 hours
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Actuator
- Part number: 204060762005
- Condition: Seized
- Location: Droop Comp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DROOP COMPENSATOR ACTUATOR SEIZED, WILL NOT EXTEND OR RETRACT.
